# SDR AALA201912169044

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 21,555 hours, 8,747 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050ACXX
- Part serial: 56057154
- Condition: Faulty
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DESCENT, FMC MESSAGE- IR5-L DRIFT THEN VERIFY POSITION LEFT PFD TUMBLED AND HEADING WAS  INCORRECT. FINALLY THE LEFT IRS FAULT LIGHT ILLUMINATED. ON FINAL AIRSPEED LOW WARNINGS. THE  F/O INSTRUMENTS WERE NORMAL THROUGHOUT. MAINTENANCE REMOVED AND REPLACED LEFT AIR DATA INERTIAL REFERENCE UNIT IAW AMM 34-21-01 . OPS CHECKS GOOD.
